# SDR ASAA2023042743062

- Difficulty date: April 27, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 53,373 hours, 16,125 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3969083
- Part serial: 9188
- Condition: Faulted
- Location: Lt Ecs Bay
- Part time: 53,535 hours, 19,882 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES ON RECALL RESETS WITH MASTER CAUTION PRESSED. GROUNDED - YES.  REMOVED AND REPLACED THE CONTROL CABIN ZONE TRIM AIR MODULATING VALVE ASSY. OPS AND BITE CK NORMAL, NO LEAKAGE FOUND. REF B737-800 AMM 21-61-21.
